# SDR HYIA20211130002

- Difficulty date: November 23, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Tecnam P2012
- Aircraft serial: 031
- Aircraft time: 341 hours, 478 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40138B
- Condition: Broken
- Part time: 341 hours, 478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, TWO BOLTS ON THE RIGHT MAIN GEAR WHEEL ASSEMBLY WERE FOUND TO BE SHEARED OFF. THE WHEEL ASSEMBLY WAS REPLACED WITH NO ADDITIONAL DEFECTS NOTED.
